# SDR SWAA2022081742366

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 78,454 hours, 46,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin Floor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT FLOOR PHOTO ILLUMINATION STRIP UNSTUCK FROM THE FLOOR / [01] RESECURED PHOTO ILLUMINATION STRIP PER CMM 25-00-66
